# SDR SCNA20160930200

- Difficulty date: September 30, 2016
- Submitted: September 30, 2016
- Operation: Air carrier
- Aircraft: N711SY
- Make and model: Boeing 737-73V
- Aircraft serial: 30245
- Aircraft time: 49,442 hours, 26,902 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Beam
- Condition: Loose
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 6 FLAP FAIRING LOOSE AT AFT CENTER ATTACHMENT.  REMOVED & REPLACED NR 6 FLAP FAIRING AFT ATTACH BEAM ASSY.
